# SDR 2004FA0000409

- Difficulty date: May 24, 2004
- Submitted: May 24, 2004
- Operation: General aviation
- Engine: Garrtt TPE33110
- System (JASC): 7250 · Turbine Section
- Part: Gasket
- Part number: 8687466
- Condition: Failed
- Location: Plenum
- Component: Plenum
- Component part number: 310166811
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLENUM FUEL NOZZLE BOSS BLANK-OFF COVER GASKET PN 868746-6 (BLEW OUT) ON 5 OF 5 BOSSES.  GASKET FAILURE ALLOWS HOT COMPRESSOR GAS LEAKING.  GASKETS WERE ALL REPLACED AND ENGINE WAS TEST RUN.  3 OF 5 NEW GASKETS (BLEW OUT) DURING TEST RUN.
